# SDR SWAA2018050721766

- Difficulty date: May 4, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 45,345 hours, 26,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR INTERIOR EMERGENCY EXIT LIGHT BULBS INOP.  R&R BULBS PER AMM.
